It is currently Wed Aug 23, 2017 3:47 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Tue Jul 05, 2011 5:58 pm 
Offline
New Poster
New Poster

Joined: Tue Jul 05, 2011 5:44 pm
Posts: 1
Hello,

I was addicted to Norco and Vicodin for about five months after a surgery I had. Once I knew I had a problem I went to an addiction doctor who put me on subs, the first try he did a 10 day taper and by the 11th day I was horribly depressed and couldnt fuction. Well needless to say we tried a 45 day taper and this worked much better. Today is my 7th day off subs and I still feel out of it, and somewhat depressed. I have a flat feeling like im not myself. I was wondering if anyone has experienced this and it so how long it lasted.

Many thanks!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 06, 2011 7:54 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi broken and welcome to the forum. I'm glad to hear that sub helped you. What you might be experiencing are symptoms of PAWS-that is, post-acute withdrawal syndrome. It's normal to get that after stopping opiate use. Some people experience this, but not all. I will add that because your addiction history is pretty short-lived, the PAWS you are experiencing shouldn't (hopefully) last too long. Try to get some exercise in daily...that will help get your endorphins going on their own. I hope you feel better soon. Oh and feel free to ask any questions you may have. Again, welcome!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 06, 2011 10:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
This stuff takes time. Just like an injury takes time to heal, your brain takes time to adjust back to its drug free state. You may feel depressed a bit in the short term. It's also quite rattling to know that you've just come out of addiction. It's life changing stuff, and it takes time to find your bearings again.

Keep in mind that you're only on day 7 and still likely suffering at least some acute withdrawal. Like hatmaker said, exercise really helps speed up the recovery.

If it's that serious you're considering harming yourself or others talk to your doctor ASAP.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group